Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 573, NWS Norman, OK

October 12, 2011Archer County, Baylor County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Oct 12, 2011, 12:58 AM CDT for Archer County, Baylor County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2011, 12:58 AM CDT (05:58 UTC)
Expired
Oct 12, 2011, 2:00 AM CDT
In force
62 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Archer County, TX, Baylor County, TX

The radar

The Altus AFB radar (KFDR), 76 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
1883 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WUUS54 KOUN 120558
SVROUN
TXC009-023-120700-
/O.NEW.KOUN.SV.W.0573.111012T0558Z-111012T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CDT WED OCT 12 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARCHER COUNTY IN NORTHERN TEXAS...
  NORTHEASTERN BAYLOR COUNTY IN NORTHERN TEXAS...

* UNTIL 200 AM CDT

* AT 1256 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE  
  THUNDERSTORMS ALONG A LINE EXTENDING FROM MANKINS TO DUNDEE TO 6  
  MILES SOUTHWEST OF LAKE KEMP...MOVING EAST-SOUTHEAST AT 25 MPH.
  ANOTHER SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST OF
  ARCHER CITY... MOVING EAST AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ARCHER CITY...DUNDEE...EXTREME
  SOUTHWESTERN LAKE ARROWHEAD...HOLLIDAY...LAKE DIVERSION...LAKE
  KEMP...LAKE KICKAPOO...LAKESIDE CITY...MABELLE...MANKINS...
  MEGARGEL...SCOTLAND...WESTOVER AND WINDTHORST.

LAT...LON 3375 9938 3383 9919 3384 9860 3381 9842
      3340 9842 3339 9896
TIME...MOT...LOC 0556Z 292DEG 22KT 3380 9876 3373 9890
          3369 9923

$$



..SPEG.
2 follow-up statements
517 
WWUS54 KOUN 120634
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
134 AM CDT WED OCT 12 2011

TXC009-023-120700-
/O.CON.KOUN.SV.W.0573.000000T0000Z-111012T0700Z/
BAYLOR TX-ARCHER TX-
134 AM CDT WED OCT 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR ARCHER AND SOUTHEASTERN BAYLOR COUNTIES...

AT 134 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF LAKE
KICKAPOO TO 4 MILES NORTH OF WESTOVER...MOVING SOUTHEAST AT 25 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF ARCHER CITY 
MOVING EAST AT 20 MPH. OTHER STRONG TO SEVERE THUNDERSTORMS WERE 
LOCATED FROM NEAR AND SOUTH OF LAKE KICKAPOO TO ARCHER CITY.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ARCHER CITY...DUNDEE...EXTREME
  SOUTHWESTERN LAKE ARROWHEAD...HOLLIDAY...LAKE KICKAPOO...LAKESIDE
  CITY...MANKINS...MEGARGEL...SCOTLAND...WESTOVER AND WINDTHORST.

LAT...LON 3354 9910 3377 9896 3384 9860 3381 9842
      3340 9842 3339 9896
TIME...MOT...LOC 0634Z 296DEG 20KT 3364 9884 3355 9899

$$


..SPEG.
044 
WWUS54 KOUN 120655
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
155 AM CDT WED OCT 12 2011

TXC023-120704-
/O.CAN.KOUN.SV.W.0573.000000T0000Z-111012T0700Z/
BAYLOR TX-
155 AM CDT WED OCT 12 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN BAYLOR COUNTY...

THE STORMS HAVE MOVED INTO ARCHER COUNTY.

LAT...LON 3339 9896 3369 9895 3380 9842 3340 9842
TIME...MOT...LOC 0654Z 309DEG 25KT 3354 9875 3344 9885

$$

TXC009-120700-
/O.CON.KOUN.SV.W.0573.000000T0000Z-111012T0700Z/
ARCHER TX-
155 AM CDT WED OCT 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR ARCHER COUNTY...

AT 154 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED THE LEADING 
EDGE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES 
SOUTH OF LAKE KICKAPOO TO 3 MILES EAST OF MEGARGEL...MOVING 
SOUTHEAST AT 30 MPH. OTHER STRONG TO SEVERE THUNDERSTORMS WERE 
LOCATED FROM 7 MILES SOUTHWEST OF ARCHER CITY TO 15 MILES SOUTHEAST 
OF ARCHER CITY.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ARCHER CITY...EXTREME SOUTHWESTERN
  LAKE ARROWHEAD...LAKE KICKAPOO...MEGARGEL...SCOTLAND AND
  WINDTHORST.

LAT...LON 3339 9896 3369 9895 3380 9842 3340 9842
TIME...MOT...LOC 0654Z 309DEG 25KT 3354 9875 3344 9885

$$


..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 9:19 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Oct 11, 9:19 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT TUE OCT 11 2011

.DISCUSSION...
LITTLE IN THE WAY OF CHANGES THIS EVENING...OTHER THAN TWEAKING
POPS BASED ON CURRENT ACTIVITY AND PROGRESSION TO THE
EAST/SOUTHEAST OVERNIGHT. BEST COVERAGE OF RAIN/EMBEDDED STORMS WILL
LIKELY BE CENTRAL AND SOUTHERN OKLAHOMA NEAR NOSE OF MODEST LOW
LEVEL JET. COULD SEE ACTIVITY INCREASING IN COVERAGE FROM WHAT IT
IS NOW...WITH OVERALL STRENGTH JUST BELOW SEVERE LEVELS. FAIRLY
STEEP LAPSE RATES PROGD SO SOME BRIEF AND MARGINALLY SEVERE HAIL
NOT OUT OF THE QUESTION.

&&

.PREV DISCUSSION... /ISSUED 628 PM CDT TUE OCT 11 2011/

AVIATION...
SCATTERED THUNDERSTORMS OVER THE EASTERN TX PANHANDLE...
ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE... WILL CONTINUE TO
TRACK EAST OVERNIGHT AND AFFECT MOST TERMINAL LOCATIONS. A WEAK PACIFIC
COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA LATE TONIGHT AND
WEDNESDAY MORNING. MOST OF THE SHOWERS AND STORMS SHOULD MOVE OUT
OF THE FORECAST AREA WEDNESDAY MORNING WITH SCATTERED HIGH CLOUDS
EXPECTED BY AFTERNOON.

PREV DISCUSSION... /ISSUED 340 PM CDT TUE OCT 11 2011/

DISCUSSION...OUR MAIN FOCUS IS THE DIFFICULT PRECIPITATION FORECAST
FOR THE NEXT 18-24 HOURS. ADVECTION OF WARM AND MOIST AIR AHEAD OF
AN UPPER TROUGH WOULD TYPICALLY SIGNAL A GOOD CHANCE OF RAIN. WE ARE
NOT SOLD...HOWEVER...ON THE COMBINATION OF LIFT...MOISTURE...AND
INSTABILITY OCCURRING IN SUCH A WAY AS TO BRING WIDESPREAD OR
PERSISTENT RAIN. MID LEVEL LIFT WILL BE MAXIMIZED NORTH OF THE
600-500 MB SPEED MAX...GENERALLY OVER THE NORTHERN HALF OF OKLAHOMA.
THIS MAY RESULT IN SHOWERY RAIN AND THUNDER THAT WILL NOT BENEFIT
FROM COLD POOL GENERATION. LOW LEVEL LIFT AND INSTABILITY WILL BE
MAXIMIZED NEAR A WEAKLY DEFINED WARM FRONT APPROACHING THE RED
RIVER. THE 12Z NAM HIT THAT AREA WITH A GREATER CONCENTRATION OF
CONVECTIVE PRECIPITATION. INITIAL OUTPUT FROM THE 18Z NAM AND OTHER
SHORT RANGE MODELS LOOKS SIMILAR.

WE WILL CARRY LIKELY POPS IN SOUTHERN OK AND NORTH TX OVERNIGHT...
AND ALSO IN FAR NORTHERN OKLAHOMA...AND WILL LET CHANCE POPS RIDE IN
BETWEEN. WE ARE NOT READY TO CARRY THE LIKELY POPS INTO WEDNESDAY...
WHEN SOUTHEAST OKLAHOMA WILL BE MOST FAVORED. WE DID ADJUST UP TO 50
PERCENT FROM THE LESSER POPS SEEN IN MAV GUIDANCE.

THE PACIFIC JET AND SURFACE FRONT THAT WILL SWEEP THROUGH TONIGHT
ARE QUICKLY FOLLOWED BY RIDGING ALOFT AND LOW LEVEL DOWNSLOPE WINDS.
THIS WILL RESULT IN A MAINLY SUNNY AND WARM AFTERNOON ONCE THE
CLOUDS HAVE CLEARED WEDNESDAY. THURSDAY AND FRIDAY ALSO LOOK DRY
WITH COOL MORNINGS AND WARM DAYS. SOUTH WINDS INCREASE OVER THE
WEEKEND...AND MAY LEAD TO ELEVATED FIRE CONDITIONS. THE GFS AND
ECMWF ARE COMING INTO BETTER AGREEMENT ON THE WEEKEND CONDITIONS
AND ON A STRONGER COLD FRONT THAT MAY ARRIVE EARLY NEXT WEEK. THE
FRONT WOULD REPRESENT ANOTHER QUICK SHOT AT RAIN...FOLLOWED BY A
COUPLE DAY PERIOD OF COOLER WEATHER.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  57  82  49  78 /  60  20   0   0
HOBART OK         55  84  48  80 /  80  10   0   0
WICHITA FALLS TX  61  82  53  82 /  60  30   0   0
GAGE OK           52  79  39  77 /  50  10   0   0
PONCA CITY OK     56  84  49  76 /  40  20   0   0
DURANT OK         60  76  54  80 /  50  50   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/32
Hazardous weather outlook, Oct 11, 10:15 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT TUE OCT 11 2011

OKZ004>048-050>052-TXZ083>090-121000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1015 PM CDT TUE OCT 11 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
SCATTERED STRONG STORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT. AN
ISOLATED SEVERE STORM CANNOT BE RULED OUT. THE MAIN IMPACT WOULD BE
HAIL AROUND 1.5 INCHES IN DIAMETER.

DISCUSSION...
AN UPPER-LEVEL STORM WILL MOVE FROM THE ROCKY MOUNTAIN STATES ACROSS
THE PLAINS TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP
AND MOVE EASTWARD OVER OKLAHOMA AND WESTERN NORTH TEXAS AS THE NIGHT
PROGRESSES. THE COMBINATION OF STEEP LAPSE RATES AND MODERATE WIND
SHEAR WILL ALLOW THE POSSIBILITY FOR A FEW STORMS TO BRIEFLY REACH
SEVERE LEVELS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY OCT 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE NWS NORMAN
         COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS... 25 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS MAY LINGER THROUGH WEDNESDAY MORNING OVER
AREAS NEAR AND EAST OF INTERSTATE-35. THE RISK OF SEVERE WEATHER
WILL BE LOW.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY.

In the hours before

Special weather statement, Oct 11, 9:16 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
916 PM CDT TUE OCT 11 2011

OKZ009-014-015-120230-
DEWEY OK-ELLIS OK-ROGER MILLS OK-
916 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WESTERN DEWEY...SOUTHEAST
ELLIS AND FAR NORTHEAST ROGER MILLS COUNTIES.

AT 915 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
CAMARGO...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3616 9925 3591 9922 3593 9952 3616 9949

CJS
Special weather statement, Oct 11, 9:31 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CDT TUE OCT 11 2011

OKZ015-120245-
DEWEY OK-
931 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY COUNTY.

AT 931 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9
MILES SOUTHWEST OF TALOGA TO 4 MILES WEST OF CAMARGO...MOVING EAST AT
20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

LAT...LON 3608 9930 3604 9894 3586 9897 3588 9936
      3595 9939 3605 9938

CJS
Special weather statement, Oct 11, 9:43 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
943 PM CDT TUE OCT 11 2011

OKZ015-120300-
DEWEY OK-
943 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY COUNTY.

AT 943 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM CAMARGO EAST TO
NEAR TALOGA. THE STORMS WERE MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

LAT...LON 3612 9893 3593 9890 3593 9935 3608 9935

CJS
Special weather statement, Oct 11, 9:51 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
951 PM CDT TUE OCT 11 2011

TXZ083-120315-
HARDEMAN TX-
951 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHWEST HARDEMAN COUNTY.

AT 951 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF GOODLETT...MOVING SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

LAT...LON 3450 9995 3438 9971 3424 9978 3433 10000
      3439 10001

CJS
Special weather statement, Oct 11, 11:36 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1136 PM CDT TUE OCT 11 2011

OKZ024-025-027>029-120500-
CANADIAN OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-OKLAHOMA OK-
1136 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
GRADY...MCCLAIN AND OKLAHOMA COUNTIES.

AT 1135 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
JUST EAST OF MUSTANG TO 5 MILES NORTHWEST OF NEWCASTLE...MOVING
EAST-NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
HAIL UP TO ONE-HALF INCH...

LAT...LON 3558 9735 3530 9732 3520 9774 3547 9777

..SPEG.
Special weather statement, Oct 11, 11:45 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT TUE OCT 11 2011

TXZ088-120500-
BAYLOR TX-
1145 PM CDT TUE OCT 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHEAST BAYLOR COUNTY.

AT 1145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
WESTOVER...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3347 9927 3364 9922 3360 9895 3359 9895
      3339 9897

CJS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 9:51 PM CDTSpecial Weather StatementOUNHardeman24 min
Oct 11, 9:59 PM CDTSevere Thunderstorm WarningOUNHardeman46 min
Oct 11, 10:26 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman49 min
Oct 11, 11:14 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wilbarger61 min
Oct 11, 11:45 PM CDTSpecial Weather StatementOUNBaylor15 min
Oct 11, 11:50 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor40 min
Oct 12, 12:08 AM CDTSevere Thunderstorm WarningOUNBaylor, Wilbarger67 min
Oct 12, 12:25 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor65 min
Oct 12, 2:01 AM CDTSevere Thunderstorm WarningOUNArcher21 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.